# SDR DALA2021011500261

- Difficulty date: January 2, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 5,295 hours, 552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR PRESSURE WARNING FOR 1L.  CORRECTIVE ACTION: REMOVED AND REPLACED DIAPHRAGM ON IL DOOR ASSIST BOTTLE PRECUSSION MECHANISM, IAW A330 AMM 52-10, NO LEAKS NOTED.  REMOVED AND REPLACED 1L DOOR ACTUATOR PNEUMATIC ASSEMBLY, NO LEAKS.
